I was asking when will be my next Depo shot if I took it in September because I'm bleeding while I pee
13 weeks after that date.
I'd get it a little earlier, if possible, as it leaves you room in case something crops up & you can't get to the appointment etc.
Bleeding is common until you've had 2 or 3 shots. The blood isn't likely to be in your urine, but coming out from your vagina (from your womb), as the hole you pee from is just inside your vagina. It's washing it out.
If you believe the blood IS in your urine, then you need to see a doctor, as you've got a urine infection.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2014 • 2 answers
Posted 29 Jan 2014 • 1 answer
Posted 10 Mar 2015 • 1 answer
Posted 9 Aug 2015 • 1 answer
Posted 30 Nov 2015 • 1 answer